# SDR LCQ27

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N944UA
- Make and model: Boeing 737
- Aircraft serial: 26683
- Aircraft time: 33,410 hours, 21,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 88549801
- Part serial: 1068
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LEGS ON REWORKED REGENT SEATS, LT AND RT P/N 885498-01, 2 EA. S/N 1068 AND 1322, ALSO P/N 885498-02, S/N'S 1275, 1073 AND 1070 ARE MIS-PITCHED AND WILL NOT FIT IN SEAT TRACKS.  S/O 269003, NR 23252
